# SDR AMTA200800011

- Difficulty date: January 9, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211524B4
- System (JASC): 2310 · HF Communications System
- Part: None
- Condition: None
- Location: Hf Radio
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT OR RECEIVE ON LT HF RADIO.  CALLED SFO ON 5574, TRANSMIT AND RECEIVE 5X5.  NO FAULTS FOUND RECEIVER, OK FOR SERVICE, OPS CHECK NORMAL.  (K)
